Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    21
  • comments
    5
  • views
    9369

Day Thirty-Three

guillotineSavvy

223 views

I've been feeling pretty down lately. In all honesty, my skin hasn't improved from the start. Obviously, I don't expect to be clear yet, but a little progress would be nice. Blu-light seems to have done nothing, and my next session is on the 18th.

As for any new side effects... when I lie down on my stomach, I get bad back pain, but a fish oil supplement gets rid of that. My skin is hardly dry at all- dryer than when I started, but not by much. My lips are pretty much the only sure sign of me taking accutane, but they're so dry that they're kind of swolen, so they actually look pretty good wub.png

I also developed a small rash on my arm. It's not painful or bloody, just kinda there.

I'm very, very depressed. I don't know if it's because of accutane, or that my skin still looks like the face of the moon, or that I can't eat a sandwich without feeling bad, but I'm just in a very bad place mentally at the moment.

I'm not going to blame accutane, though. There are a lot of reasons why I feel this way, and stopping accutane would make me feel even worse. At least when I take my pill in the morning, I feel like I'm doing something about my acne.

God, I'm frustrated! I just want my acne to leeeaaave!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×